# SDR USAA2012112700015

- Difficulty date: November 6, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK SEAT RAIL AT FR63, -Y1292.  REPAIRED SEAT TRACK SEAT RAIL AT FR63, -Y1292 IAW A319 SRM 53-41-15 & AIRBUS DRAWING D53476977.
